| Model Number |
02.12.0310FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 1 month after the primary surgery, the patient came in reporting instability and the cause is unknown.The surgeon revised the liner (10mm) to a thicker one (12mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 30-nov-2022: lot 2000392: (b)(4) items manufactured and released on 12-mar-2020.Expiration date: 2025-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.